Yıl 2019, Cilt 1 , Sayı 2, Sayfalar 8 - 14 2019-10-09

ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD

Pakize UYGUN [1] , Mehmet ATÇEKEN [2]


The object of this paper is to study submanifolds of (k,¹)-paracontact
manifolds. We ¯nd the necessary and su±cient conditions for a submanifold of
(k,¹)-paracontact manifolds to be invariant and anti-invariant. Also, we research
the necessary and su±cient conditions for a submanifold of a (k,¹)-paracontact to be
semi-parallel and 2-semi-parallel submanifold and get interesting results.
(k; ¹)¡paracontact manifold, Invariant Submanifold
  • 1. K. Arslan, U. Lumiste, C. Murathan and C. Özgür, 2-semiparallel surfaces in space forms 1. Twoparticular cases, Proceedings of the Estonian Academy of Sciences, Physics and Mathematics 49,(3), 139-148, 2000.
  • 2.M. Atceken, Yildirim U. and Dirik, S., Semiparallel Submanifolds of a Normal Paracontact MetricManifold. Hacettepe Journal of Mathematics and Statistics, 48(2), 501-509, 2019.
  • 3. M. At»ceken and S. Uddin, Semi-invariant submanifolds of a normal Paracontact Manifold, Filomat,31(15), 4875-4887, 2017, doi.org/10.2298/FIL17155875A.
  • 4. C. I. Bejan, Almost Semi-Invariant submanifolds of a cosymplectic manifold, An. S»tint. Univ. Al.I. Cuza Ia»si. Mat. (N.S. ) 31, 149-156, 1985.
  • 5. Bejancu and N. Papaghuic, Semi-Invariant Submanifolds of a Sasakian manifold, An. S»tint.Univ. Al. I. Cuza Ia»si. Mat. (N. S) 27, 163-170, 1981.
  • 6. Bejancu and N. Papaghuic, Semi-Invariant Submanifolds of a Sasakian space form, Collog.Math. 48, 77-88, 1984.
  • 7. Cabras and P. Matzeu, Almost semi-invariant submanifolds of a cosympectic manifold, Demon-stratio Math. 19, 395-401, 1986.
  • 8. Ish³hara, Anti-invariant submanifolds of a Sasakian space form, Kodai Math. J. 2, 171-186,1979.
  • 9. M. A. Khan, S. Uddin, and R.Sachdeva, Semi-Invariant warped product submanifolds of cosymplec-tic manifolds, Journal of Inequalities and Applications. doi: 10. 1186/1029-242X-2012-19, 2012.
  • 10. M. Kon, Invariant submanifolds of normal contact metric manifolds, Kodai Math. Sem. Rep. 25,330-336, 1973.
  • 11. S. Kim, X. Liu and M. M. Tripathi, On semi-invariant submanifolds of nearly trans-Sasakianmanifolds, Int. J. Pure and Appl. Math. Sci. 1, 15-34, 2004.
  • 12. Özgür, F. Gürler and C. Murathan, On semiparallel anti invariant submanifolds of generalizedSasakian space forms, Turk J. Math. 38, 796-802, 2014.
  • 13. M. H. Shahid, Anti-invariant submanifolds of a Kenmotsu manifold, Kuwait J. Sci. Eng. 23 (2),1996.
  • 14. Shaikh, Y. Matsuyama and S.K. Hui, On invariant submanifolds of (LCS)n¡manifolds,Journal of the Egyptian Math. Soc., 24, 263-269, 2016.
  • 15. S. Uddin and C. Ä Ozel, A classification theorem on totally umbilical submanifolds in a cosymplecticmanifold, Hacettepe Journal of Mathematics and Statistics, 43(4), 635-640, 2014.
  • 16. S. Uddin, V.A. Khan and C. Ä Ozel, Classfication of totally umbilical »? CR-submanifolds of cosym-plectic manifolds, Rocky Mountain J. Math. 45(1), 361-369, 2015.
  • 17. Yano and M. Kon, Anti-invariant submanifolds of a Sasakian space form, Tohoku Math. J. 29,9-23, 1977.
Birincil Dil en
Bölüm Makaleler
Yazarlar

Yazar: Pakize UYGUN (Sorumlu Yazar)
Ülke: Turkey


Yazar: Mehmet ATÇEKEN (Sorumlu Yazar)
Ülke: Turkey


Destekleyen Kurum 17. geometri sempozyumu
Tarihler

Yayımlanma Tarihi : 9 Ekim 2019

Bibtex @araştırma makalesi { hsjg598611, journal = {Hagia Sophia Journal of Geometry}, issn = {}, eissn = {2687-4261}, address = {}, publisher = {Salim YÜCE}, year = {2019}, volume = {1}, pages = {8 - 14}, doi = {}, title = {ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD}, key = {cite}, author = {UYGUN, Pakize and ATÇEKEN, Mehmet} }
APA UYGUN, P , ATÇEKEN, M . (2019). ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD. Hagia Sophia Journal of Geometry , 1 (2) , 8-14 . Retrieved from https://dergipark.org.tr/tr/pub/hsjg/issue/49391/598611
MLA UYGUN, P , ATÇEKEN, M . "ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD". Hagia Sophia Journal of Geometry 1 (2019 ): 8-14 <https://dergipark.org.tr/tr/pub/hsjg/issue/49391/598611>
Chicago UYGUN, P , ATÇEKEN, M . "ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD". Hagia Sophia Journal of Geometry 1 (2019 ): 8-14
RIS TY - JOUR T1 - ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD AU - Pakize UYGUN , Mehmet ATÇEKEN Y1 - 2019 PY - 2019 N1 - DO - T2 - Hagia Sophia Journal of Geometry JF - Journal JO - JOR SP - 8 EP - 14 VL - 1 IS - 2 SN - -2687-4261 M3 - UR - Y2 - 2019 ER -
EndNote %0 Hagia Sophia Journal of Geometry ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD %A Pakize UYGUN , Mehmet ATÇEKEN %T ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD %D 2019 %J Hagia Sophia Journal of Geometry %P -2687-4261 %V 1 %N 2 %R %U
ISNAD UYGUN, Pakize , ATÇEKEN, Mehmet . "ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD". Hagia Sophia Journal of Geometry 1 / 2 (Ekim 2019): 8-14 .
AMA UYGUN P , ATÇEKEN M . ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD. HSJG. 2019; 1(2): 8-14.
Vancouver UYGUN P , ATÇEKEN M . ON THE GEOMETRY OF SUBMANIFOLDS OF A (k; mu)-PARACONTACT MANIFOLD. Hagia Sophia Journal of Geometry. 2019; 1(2): 14-8.